MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number FR8A-TRL-A0
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The clinical representative reported the electrode located at the tip of the lead had fallen off and was no longer attached.The provider then noticed that the receiver stylet was poking out the tip of the lead where the electrode had been.The receiver was able to completely pass through the lead and was sticking out the front instead of the back.The damaged device was not implanted.A new lead was provided and was successfully implanted.
 
Additional Manufacturer Narrative
The damaged product prior to use questionnaire was reviewed.The stimulator was delivered to curonix hq in a sealed sterilized kit.No visual defects were found on the stimulator or packaging.A potential cause of the failure could be a manufacturing issue.Curonix is unable to determine whether the stimulator was shipped from manufacturing defective or was damaged during transportation.Traceability efforts were unable to determine if the stimulator was shipped defectively.The lead could not be retrieved for investigation.The stimulator is used to treat pain.The cause of the damaged stimulator is likely due to a manufacturing issue (manufacture).This is the first complaint with this reported issue.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in damaged product prior to use.Damaged product prior to use rates remain acceptably low; thus, capa is not required.Damaged product prior to use rates will continue to be tracked and trended.Refer to issue (b)(4) for further investigation and risk assessment.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key18050220
Report Number3010676138-2023-00224
Device Sequence Number12628794
Product Code GZF
UDI-Device Identifier00850051034376
UDI-Public(01)00850051034376(17)250601
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/01/2025
Device Model NumberFR8A-TRL-A0
Device Lot NumberSWO230605
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Initial Report FDA Received Date11/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown